# SDR AALA202409060096

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 11,412 hours, 4,218 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH IS BROKEN. PAX GOT STUCK IN LAVATORY. BOTTOM TRIM PIECE IS ALSO DETACHED. LUBED DOOR HINGES AND LOCKS. OPERTIONAL CHECK GOOD.
